Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2004, Volume 43, Number 2, Pages 220–228 (Mi al66)  

This article is cited in 4 scientific papers (total in 4 papers)

The Structure of Some Groups with Finite $H$-Frobenius Elements

A. M. Popov


Abstract: Question 10.61, set up by Sozutov in the “Kourovka Notebook”, is answered in the affirmative for all cases but $|a|=3.5$.

Keywords: Frobenius group, kernel

Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2004, 43:2, 123–127

Bibliographic databases:

UDC: 512.544
Received: 28.02.2002

Citation: A. M. Popov, “The Structure of Some Groups with Finite $H$-Frobenius Elements”, Algebra Logika, 43:2 (2004), 220–228; Algebra and Logic, 43:2 (2004), 123–127

Citation in format AMSBIB
\Bibitem{Pop04}
\by A.~M.~Popov
\paper The Structure of Some Groups with Finite $H$-Frobenius Elements
\jour Algebra Logika
\yr 2004
\vol 43
\issue 2
\pages 220--228
\mathnet{http://mi.mathnet.ru/al66}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2072572}
\zmath{https://zbmath.org/?q=an:1079.20055}
\transl
\jour Algebra and Logic
\yr 2004
\vol 43
\issue 2
\pages 123--127
\crossref{https://doi.org/10.1023/B:ALLO.0000020849.33080.5d}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-17444394380}


Linking options:
  • http://mi.mathnet.ru/eng/al66
  • http://mi.mathnet.ru/eng/al/v43/i2/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Popov, A. I. Sozutov, “A Group with $H$-Frobenius Element of Even Order”, Algebra and Logic, 44:1 (2005), 40–45  mathnet  crossref  mathscinet  zmath  elib
    2. A. Babai, B. Khosravi, “Quasirecognition by Prime Graph of $^2D_{n}(3^\alpha)$ where $n=4m+1\ge 21$ and $\alpha$ is Odd”, Math. Notes, 95:3 (2014), 293–303  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. M. Popov, A. I. Sozutov, “On groups with Frobenius elements”, Siberian Math. J., 56:2 (2015), 352–357  mathnet  crossref  mathscinet  isi  elib  elib
    4. A. I. Sozutov, E. B. Durakov, “On groups with a Frobenius element”, Siberian Math. J., 59:5 (2018), 938–946  mathnet  crossref  crossref  isi  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:174
    Full text:65
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021